Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Increased levels of epinephrine cause

Premium Questions

Dr. Chintan Solanki MD

Does bupropion initially cause norepinephrine levels to drop similar to other reuptake inhibitors ... norepinephrine levels just be exacerbating a skin allergy that will go away as the levels... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr.     Karen Steinberg MD

, anxiety and nervousness , feel shaky and hand tremor. Had urine test done. Results Epinephrine-30.39 pg ....1-208.7. Symptoms increased greatly when tried Cymbalta. Do I need to see a neurologist or... View answer

Answered by : Dr. Karen Steinberg ( Internal Medicine Specialist)
Dr. Matt Wachsman MD

Can you please tell me what the reason for being given 100mg of 2% lidocaine , 1mg/mL (1;1,000 injection) and lidocaine- Epinephrine 1%-1:100,000 injection all within 10 minutes of one another before ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Praveen Tayal MD

When is it ok for a paramedic to give a patient Epinephrine by route of IV Push? If Epi is administered this route, is there a particular way it should be done? ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Neha Sumra MD

I have had a dental reaction I was told because of the epi in the lidocaine being injected wrong resulting in rapid pulse. Since then carbocaine has been used by the dentist with no adverse side effects. I am considering... View answer

Answered by : Dr. Neha Sumra ( Dentist)

Public Forum Discussions

Dr.  Chobufo Ditah MD

epinephrine and chlorthalidone cause potassium levels to drop enough to cause me to faint? ...Would epinephrine used in a breast biopsy lower potassium levels? I suffered a fall... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Lekshmi Rita Venugopal MD

/164, pulse 113. Do you think the injection shot was the cause of increase in vitals? My vitals usually run ...This week I went in for removal of a skin cancer, I was give shot of epinephrine/Lana... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

..Nasocort and an epinephrine OTC for control of my seasonal asthma. Should i be treating it? ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.   Bihle Nestor Mbinkar MD

rate was dangerously low, & he was rushed to the ER and treated. They used several drugs, Epinephrine ... easily. I am trying to find out if this is a result of the episode, or if this is being caused by any ... View answer

Answered by : Dr. Bihle Nestor Mbinkar ( General & Family Physician)
Dr. TINU VARGHESE MD

of epinephrine into my spine instead of what he was supposed to use, I spent two days in the hospital after he ... to listen or care about my concern, could that injection have caused it because it changed... View answer

Answered by : Dr. TINU VARGHESE ( Ayurveda Specialist)

Mobile Questions and Answers

Dr.          Muhammad Hanif MD

Thanks. I can understand ur comcerns. Beverages,coffee,tea,binge drinking can all lead to palpitations. Some ectopoc tumors other than pheochroromocytoma can be amongst others. I will wait for ur fewdback to better assist...

Dr. Geldon Fejzo MD

Hello. It seems like flu symptoms. You should take paracetamol and epinephrine for a few days. It will go away in a few days.

Dr. Ronald Schubert MD

Hives is a very difficult thing to control. There are numerous times where we never really find the offending agent that causes the hives. When you do get hives I do recommend using Benadryl or Claritin to help...